Integrals Derived from the Doubling Method

David Ginzburg*, David Soudry

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this note, we use a basic identity, derived from the generalized doubling integrals of [2], in order to explain the existence of various global Rankin-Selberg integrals for certain L-functions. To derive these global integrals, we use the identities relating Eisenstein series in [11], together with the process of exchanging roots. We concentrate on several well-known examples, and explain how to obtain them from the basic identity. Using these ideas, we also show how to derive a new global integral.

Original languageEnglish
Pages (from-to)10553-10596
Number of pages44
JournalInternational Mathematics Research Notices
Volume2020
Issue number24
DOIs
StatePublished - 1 Dec 2020

Fingerprint

Dive into the research topics of 'Integrals Derived from the Doubling Method'. Together they form a unique fingerprint.

Cite this